MAUDE Adverse Event Report: CONCENTRIC MEDICAL 9F BGC 80CM; CATHETER, PERCUTANEOUS

CONCENTRIC MEDICAL 9F BGC 80CM; CATHETER, PERCUTANEOUS
Catalog Number 90077
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is available, device analysis in progress.
 
Event or Problem Description
It was reported the balloon burst.There was no clinical consequence to the patient.
 
Additional Manufacturer Narrative
Expiration date - added.Device evaluated by mfg - updated.Summary attached - added.Manufacturing date - added.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device was returned and magnified inspection confirmed the balloon had a hole and noted the proximal shaft was damaged; no additional anomalies were observed.The balloon was unable to inflate and leaked during functional testing due to the damages noted.Because device analysis and the information available failed to identify an assignable cause, undeterminable was assigned to this event.
 
Event or Problem Description

Brand Name
9F BGC 80CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key7713219
Report Number0002954917-2018-00062
Device Sequence Number16410416
Product Code DQY
UDI-Device Identifier00815742000771
UDI-Public00815742000771
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number90077
Device Lot Number0000003476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO2 GUIDEWIRE (STRYKER)